# SDR DALA1021476304

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 89,500 hours, 11,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE LT EXTERIOR EMERGENCY LIGHTS(NR3 & NR4) INOPERATIVE. MX REPLACED THE POWER SUPPLY FUSE. OPS CHECK WAS GOOD.
